Acetaminophen 및 Propacetamol 주사제로 유발된 중대한 저혈압 예방활동
Preventing Intravenous Acetaminophen and Propacetamol Induced Serious Hypotension
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Background : Seoul St. Mary’s Hospital has been working as a Regional Pharmacovigilance Center, collecting, evaluating, and reporting adverse drug reactions (ADRs). Recently, as a result of serious ad verse drug reaction monitoring, it has been confirmed that hypotension caused by intravenous acetami nophen and propacetamol is rapidly increased. This study aimed to analyze current status of hypotension caused by intravenous acetaminophen and propacetamol and conduct prevention activities to reduce serious hypotension ADR. Methods : From August 2022 to January 2023, ADR evaluation data and electronic medical records were retrospectively reviewed for ADR reports in which adverse event was described as ‘hypotension’ or ‘blood pressure decreased’ after administration of intravenous acetaminophen and propacetamol. Educational materials for preventing critical hypotension were also produced. Results : There were 67 cases of hypotensive ADRs reported by intravenous acetaminophen and propa cetamol administration. Serious ADRs (13 cases) accounted for 19.4%. Among patients with serious hy potension, 6 cases caused by acetaminophen and 7 cases caused by propacetamol were reported, with hypotension incidence of 0.7% and 0.8%, respectively. There was no gender difference. The average age was 59.0 years. Eleven patients were accompanied by sepsis and septic shock. Based on these results, we reviewed approval information of each drug, incidence of hypotension in tertiary literature, and information of in-hospital available alternative drugs. We produced educational materials for hypotension prevention activities in the form of card news and posted them on SNS (Social network service) within the institution. Conclusion : It is an opportunity to implement prevention activities for ADRs that require more attention by steadily monitoring and conducting detailed analysis of serious ADRs, away from activities that rec ommend voluntary reporting of ADRs in early stages of the Regional Pharmacovigilance Center activities.
Abstract
Background : Seoul St. Mary’s Hospital has been working as a Regional Pharmacovigilance Center, collecting, evaluating, and reporting adverse drug reactions (ADRs). Recently, as a result of serious ad verse drug reaction monitoring, it has been confirmed that hypotension caused by intravenous acetami nophen and propacetamol is rapidly increased. This study aimed to analyze current status of hypotension caused by intravenous acetaminophen and propacetamol and conduct prevention activities to reduce serious hypotension ADR. Methods : From August 2022 to January 2023, ADR evaluation data and electronic medical records were retrospectively reviewed for ADR reports in which adverse event was described as ‘hypotension’ or ‘blood pressure decreased’ after administration of intravenous acetaminophen and propacetamol. Educational materials for preventing critical hypotension were also produced. Results : There were 67 cases of hypotensive ADRs reported by intravenous acetaminophen and propa cetamol administration. Serious ADRs (13 cases) accounted for 19.4%. Among patients with serious hy potension, 6 cases caused by acetaminophen and 7 cases caused by propacetamol were reported, with hypotension incidence of 0.7% and 0.8%, respectively. There was no gender difference. The average age was 59.0 years. Eleven patients were accompanied by sepsis and septic shock. Based on these results, we reviewed approval information of each drug, incidence of hypotension in tertiary literature, and information of in-hospital available alternative drugs. We produced educational materials for hypotension prevention activities in the form of card news and posted them on SNS (Social network service) within the institution. Conclusion : It is an opportunity to implement prevention activities for ADRs that require more attention by steadily monitoring and conducting detailed analysis of serious ADRs, away from activities that rec ommend voluntary reporting of ADRs in early stages of the Regional Pharmacovigilance Center activities.
